# SDR CKSA98352

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1178
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1615
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE A-5 CHECK INSPECTION, FOUND FS 1615 S-34 SKIN CRACKED.  VERIFIED END OF CRACK BY MEANS OF HFEC MARKED.  REPAIRED CRACK IAW L1011 SRM 53-31-00 FIG 813.  R/O NR 105-199.  NON-ROUTINE TASK CARD NUMBER 24314.
